# SDR R61A20130102001

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 15,584 hours, 12,256 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LG WOW FAIL MESSAGE SHORTLY AFTER TAKEOFF.  THE MESSAGE EXTINGUISHED ONCE THE LANDING GEAR WAS FULLY RETRACTED.  THE CREW DECLARED AN EMERGENCY, RETURNED TO IND WITH EMERGENCY VEHICLES ROLLED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE R1 AND R2 WOW SENSORS SLIGHTLY LOOSE, MAINTENANCE DISCONNECTED, CLEANED AND RECONNECTED THE SENSORS PER EMB AMM.  MAINTENANCE CLEANED THE STRUTS AND PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.
